# SDR EIA2004014

- Difficulty date: March 28, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 93,199 hours, 21,683 cycles
- Engine: Pwa JT9D7J
- Engine time: 80,339 hours, 17,659 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 38500 FT NR 4 ENGINE FLAMED OUT. INFLIGHT RESTART NORMAL.   INSPECTED INTAKE AND EXHAUST NO DEFECTS NOTED INSPECTED BLEED SCREENS NO FOREIGN OBJECTS NO DEFECTS. REPLACED MAIN FUEL FILTERS, SUMPED NR 4 FUEL DRAIN NO WATER FOUND. FUEL PUMP PRESSURE CHECKED AT FP-12 PRESSURE ABOVE 300 PSI. PERFORMED OPS CHECK OF FUEL CONDITION ACTUATOR NO DEFECT FOUND. NR 4 SYSTEM OPS CHECKED NORMAL PER MM 71-00-40, 71-00-42,71-00-46. CHECKED WATER DRAIN AT EVC PT3 NO DEFECT.
